Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Double shuffle relations for multiple Dedekind zeta values

Tom 180 / 2017

Ivan Horozov Acta Arithmetica 180 (2017), 201-227 MSC: 11M32, 11M41, 11R42, 11R47. DOI: 10.4064/aa7945-8-2016 Opublikowany online: 30 August 2017

Streszczenie

We define two types of shuffle relations for multiple Dedekind zeta values over an imaginary quadratic field. Multiple Dedekind zeta values were defined by the author (2014). We give examples of integral shuffle relations in terms of iterated integrals over membranes, and of infinite sum shuffle relations. Then we establish both types of shuffles in general, which represent a product of two ordinary multiple Dedekind zeta values as a sum of such in two ways. This leads to a linear relation among ordinary multiple Dedekind zeta values for imaginary quadratic fields. We also present explicit formulas for the two types of shuffle for the product $\zeta _{K}(2)\zeta _{K}(2)$.

Autorzy

  • Ivan HorozovDepartment of Mathematics and Computer Science
    City University of New York
    Bronx Community College
    2155 University Avenue
    Bronx, NY 10453, U.S.A.
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek